MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE Bone Graft; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P

MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE Bone Graft; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Model Number 7510100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id: (b)(6) and study id: mdt22045c stail it was reported that the patient had 3/5 foot drop, right foot.Interventions: na outcome status: not recovered/ not resolved on august 20, 2026, a neurological exam was performed and showed right foot drop with 3/5 strength and numbness in the right shin, both of which were considered clinically significant.Site seriousness assessment: na sponsor assessment (oc muo): sponsor assessed as possible related to index procedure and possible related to device.Update received on 16-sep-2026: site related assessment: assessed as not related to study device.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFUSE Bone Graft
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50813821
Report Number3003120897-2026-01584
Device Sequence Number10218535
Product Code NEK
UDI-Device Identifier00613994239525
UDI-Public(01)00613994239525(17)270430(10)MMJ7448ABN
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P000058/S022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7510100
Device Catalogue Number7510100
Device Lot NumberMMJ7448ABN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale
Patient Weight241 LB